# SDR YENA201801280045

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 62,469 hours, 22,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR TOP EMERGENCY LIGHT INOPERATIVE.   R & R THE LIGHT ASSY OPS CHECKED GOOD IAW AMM 33-51-13.
